# SDR DHL2007741545

- Difficulty date: July 23, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LT LOWER CHORD OF KEEL BEAM AT BS 880.  GAINED ACCESS AS REQ, TRIMMED DAMAGE AT UPPER FLANGE OF KEEL BEAM CHORD, APPROX 1 BY 2, PER SB 727-53-208 FIG 3.  CRACK REMOVAL CONFIRMED BY HFEC METHOD.  FABRICATED DOUBLER REPAIR FROM 15.5 PH STEEL, .071 BY 8.5 BY 3.625, PO NR 6522231, HEAT TREATED REPAIR DOUBLER TO 170-190 KSI,  PER SB 727-53-208 FIG 3, REF PO NR 7232119 FOR HEAT TREAT.  CAD PLATED REPAIR DOUBLER PER SB 727-53-208 AND FASI FORM NR FAS0036 REV 4.  TREATED, PRIMED, AND INSTALLED DOUBLER REPAIR PER B727 SRM 51-10-2 AND SB 727-53-208 FIG 3.  RETURNED AREA TO NORMAL.
